# SDR ASOA201704203096

- Difficulty date: April 20, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 40,880 hours, 31,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 12302681001
- Condition: Cracked
- Location: Nlg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG UPLOCK AFT CROSSBEAM CRACKED.  THE UPLOCK CROSSBEAM WAS REPLACED IAW SRM 53-11-08, FIG 25, ITEM 50.
